Rotational surfaces in higher dimensional Euclidean spaces


Arslan K., Bayram B., Bulca B. , Kosova D., Ozturk G.

Rendiconti del Circolo Matematico di Palermo, vol.67, no.1, pp.59-66, 2018 (Refereed Journals of Other Institutions) identifier identifier

  • Publication Type: Article / Article
  • Volume: 67 Issue: 1
  • Publication Date: 2018
  • Doi Number: 10.1007/s12215-016-0292-4
  • Title of Journal : Rendiconti del Circolo Matematico di Palermo
  • Page Numbers: pp.59-66

Abstract

© 2016, Springer-Verlag Italia.In the present study we consider the generalized rotational surfaces in Euclidean m-space Em. Firstly, we introduce some basic concepts of second fundamental form and curvatures of the surfaces in Em. Further, we obtained some basic properties of generalized rotational surfaces in Em and some results related with their curvatures. Finally, we give some examples of generalized rotational surfaces in Euclidean 5-space E5.